You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Chern Numbers of Certain Lefschetz Fibrations
András I. Stipsicz
Proceedings of the American Mathematical Society
Vol. 128, No. 6 (Jun., 2000), pp. 1845-1851
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119622
Page Count: 7
You can always find the topics here!Topics: Mathematical surfaces, Mathematical manifolds, Geography, Critical points, Mathematical theorems, Topological theorems, Mathematical inequalities, Mathematical problems, Riemann surfaces
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We address the geography problem of relatively minimal Lefschetz fibrations over surfaces of nonzero genus and prove that if the fiber-genus of the fibration is positive, then 0 ≤ c1 2 ≤ 5c2 (equivalently, 0 ≤ c1 2 ≤ 10χ h holds for those symplectic 4-manifolds. A useful characterization of minimality of such symplectic 4-manifolds is also proved.
Proceedings of the American Mathematical Society © 2000 American Mathematical Society